Journal of Time Series Analysis

Cover image for Journal of Time Series Analysis

May 1997

Volume 18, Issue 3

Pages 213–320

  1. Original Article

    1. Top of page
    2. Original Article
    3. Erratum"
    1. Extremes of bilinear time series models (pages 305–319)

      K. F. Turkman and M. A. Amaral Turkman

      Article first published online: 26 DEC 2001 | DOI: 10.1111/1467-9892.00051

  2. Erratum"

    1. Top of page
    2. Original Article
    3. Erratum"
    1. Corrigendum (page 320)

      Article first published online: 28 JUN 2008 | DOI: 10.1111/1467-9892.00052

SEARCH

SEARCH BY CITATION